# SDR CA070323004

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 70,127 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON MARCH 22, 2007 WAS ON APPROACH WHEN THE CREW EXTENDED THE LANDING GEAR FOR LANDING. WHEN THE GEAR WAS DOWN, THE CREW NOTICED THAT THE LT MAIN GEAR GREEN LOCKED LIGHT WAS NOT ILLUMINATED. THE CREW REJECTED THE LANDING AND CONTACTED ATC FOR A NEW APPROACH LINE-UP. THE SECOND APPROACH REVEALED THE SAME RESULTS. THE CREW REMOVED AND REPLACED A FAULTY BULB AND THE AIRCRAFT LANDED WITH NO FURTHER INCIDENTS. MAINTENANCE CHECKED THE SYSTEM AND CHECKED THAT THE CORRECT BULB WAS USED. NO FURTHER PROBLEMS. (TC NR 20070323004)
